# SDR ASAA2024111854498

- Difficulty date: November 18, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL HAS CORROSION STA 727E TO 727I. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT TRANSITION PANEL FROM STA 727E-727I IAW B737-900ER SRM 53-00-53-1A-2. ORIGINAL THICKNESS .040 IAW B737-900ER SRM 53-60-53-01.2 REMOVED .010 AND .030 REMAINING OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT PIT TRANSITION PANEL FROM STA 727E-727I IAW B737-900ER 53-00-53-2R-5.
